# SDR ASOA201001057

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 13,361 hours, 11,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING FWD EMERGENCY LIGHT INOP.  R & R BULB IAW AMM 33-51-21, OPS CK GOOD.  R & R BULB IAW AMM 33-51-21.  OPS CK GOOD.
